# SDR WTAA970212

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120270
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Bird Strike
- Location: Rt Cockpit
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ACV - BIRD STRIKE ON FIRST OFFICERS WINDOW REPORTED.  MAINTENANCE INSPECTED WINDOW AREA FOR DAMAGE.  NO DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
